# SDR 07FDEA01934

- Difficulty date: May 22, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,397 hours, 29,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA3796501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIR CONDITIONING COMPT SEVERE CORROSION WITH EXFOLIATION ON LONGERON.  REPLACED SECTION OF LONGERON P/N ACA3796-501 IAW SRM 53-10-00 VOL 1 FIG 6.
